MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF XLPE 36 0 DEG 62-64 SZ H; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. REF XLPE 36 0 DEG 62-64 SZ H; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 71333397
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to a poly wear.Poly and head were removed.
 
Additional Manufacturer Narrative
Additional information received by the customer has identified that this event has been already reported under 1020279-2019-03287.The new information confirms that this is a duplicate complaint, therefore, if further details are provided in future confirming the opposite, our files will be updated accordingly and a further report will be submitted outlining both events details and our investigations performed.

Brand Name
REF XLPE 36 0 DEG 62-64 SZ H
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9008450
Report Number1020279-2019-03333
Device Sequence Number11507430
Product Code LPH
UDI-Device Identifier03596010479747
UDI-Public03596010479747
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K022902
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2022
Device Model Number71333397
Device Catalogue Number71333397
Device Lot Number12FM05911
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer01/27/2020
Initial Report FDA Received Date09/12/2019
Supplement Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART NUMBER 71303203 / 16CM18533; PART NUMBER 71303203 / 16CM18533
Outcome Attributed to Adverse Event Hospitalization;